# SDR SWAA2024022341049

- Difficulty date: January 14, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA SIDE WALL FUS. SUPPORT FRAME FLANGE CUTOUT AREA CRACKED ABOVE L-1 DOOR UPPER CUTOUT FWD STA 312 MKD DOT<[01] ACCOMPLISHED EA: M-22-153-01244;[02] VERIFIED ACCOMPLISHED EA: M-22-153-01244
